# SDR SWAA2024060391487

- Difficulty date: May 30, 2024
- Submitted: June 3, 2024
- Operation: Air carrier
- Aircraft: N478WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33989
- Aircraft time: 65,875 hours, 39,327 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO FLOOR PANEL CRACKED FLOOR PANEL 120BF<[01] OK TO CONTINUE PER MEL 25-16-01. SP1B  AUTH #195986 MX PROCEDURES C/W;[02] R/R?D FWD CARGO COMPARTMENT FLOOR PANEL IAW AMM 25-52-10
